An angle-in-a- quadrilateral problem

Community Mathematics Centre, CoMaC (2018) An angle-in-a- quadrilateral problem. At Right Angles, 7 (2). pp. 101-104. ISSN 2582-1873

Text - Published Version
Download (351kB) | Preview


The problem (taken from [1]) is challenging but admits Angle many bisect or different solutions, some of which are very elegant (which is what makes this problem so interesting). We present some of these solutions here.

Item Type: Articles in APF Magazines
Authors: Community Mathematics Centre, CoMaC
Document Language:
Uncontrolled Keywords: Quadrilateral, angle
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
Publisher URL:

Actions (login required)

View Item View Item